# SDR SWAA2024092035208

- Difficulty date: September 8, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD SERVICE DOOR SCUFF PLATE MID POSITION 2024-504467<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: B32353969; DUE DATE: 17-MAR-25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1753759 ; DUE DATE : 07/DEC/24;[03] REPAIRED THE SERVICE DOOR CENTER SCUFF PLATE AT FWD GALLEY AREA I.A.W. BOEING 737-700 SRM TASK 53-10-15-2R-2; REPAIR 2; AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED THE SERVICE DOOR CENTER SCUFF PLATE AT FWD GALLEY AREA I.A.W. BOEING 737-700 SRM TASK 53-10-15-2R-2; REPAIR 2; AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW.
